- -

The quasitopos hull of the construct of closure spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

The quasitopos hull of the construct of closure spaces

Show full item record

Claes, V.; Sonck, G. (2003). The quasitopos hull of the construct of closure spaces. Applied General Topology. 4(1):15-24. doi:10.4995/agt.2003.2006.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/82301

Files in this item

Item Metadata

Title: The quasitopos hull of the construct of closure spaces
Author:
Issued date:
Abstract:
[EN] In the list of convenience properties for topological constructs the property of being a quasitopos is one of the most interesting ones for investigations in function spaces, differential calculus, functional analysis, ...[+]
Subjects: Topological construct , Closure space , Extensional topological construct , Quasitopos , Cartesian closed category , Cartesian closed topological hull
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2003.2006
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2003.2006
Type: Artículo

This item appears in the following Collection(s)

Show full item record